# SDR 2005UALA00789

- Difficulty date: August 8, 2005
- Submitted: August 16, 2005
- Operation: Air carrier
- Aircraft: N919UA
- Make and model: Boeing 737522
- Aircraft serial: 25386
- Aircraft time: 37,748 hours, 28,101 cycles
- Engine: Ge CFM56*
- System (JASC): 2432 · Battery/Charger System
- Part: Battery
- Condition: Failed
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RETURNED TO THE FIELD DUE TO A BATTERY SYSTEM FAILURE.  SHOP FINDINGS REVEALED BAD CELLS IN THE BATTERY.  THE BATTERY HAS BEEN SCRAPPED.
